Journal Article

Accurate identification of orthologous segments among multiple genomes

Tsuyoshi Hachiya, Yasunori Osana, Kris Popendorf and Yasubumi Sakakibara

in Bioinformatics

Volume 25, issue 11, pages 1474-1474
Published in print June 2009 | ISSN: 1367-4803
Published online May 2009 | e-ISSN: 1460-2059 | DOI: http://dx.doi.org/10.1093/bioinformatics/btp263
Accurate identification of orthologous segments among multiple genomes

More Like This

Show all results sharing this subject:

  • Bioinformatics and Computational Biology

GO

Show Summary Details

Journal Article.  45 words. 

Subjects: Bioinformatics and Computational Biology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.